skin-hair-icon
Allergy and itching
There is itching in whole body and redness ...whenever i take allegra 180 mg it stops fr 7-8 hours and then after it starts to itch again..it causes low blood pressure
139 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It seems that you have urticaria. For this condition you have to take antihistaminics like allegra, levocetrizine till your condition subside of its own which may take weeks to months even years sometime. But dont worry there is no major side effect of these drugs and you can take them for prolonged period. However the doses of these medication has to be titre according to your symptoms so you should consult your dermatologist for your treatment plan. Regards Dr Prakash khute
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.